Archivum mathematicum

ISSN 1212-5059 · Volume 47 (2011), No. 1 · Electronic Edition

Michal Veselý
Almost periodic sequences and functions with given values
pp. 1–16: Abstract, GZIP-PS (412 KiB), PDF (421 KiB)

P. M. Kouotchop Wamba, A. Ntyam, and J. Wouafo Kamga
Tangent Dirac structures of higher order
pp. 17–22: Abstract, GZIP-PS (347 KiB), PDF (366 KiB)

Kristína Rostás
Minimal and maximal solutions of fourth order iterated differential equations with singular nonlinearity
pp. 23–33: Abstract, GZIP-PS (365 KiB), PDF (382 KiB)

Nguyen Van Dung
$\pi $-mappings in $ls$-Ponomarev-systems
pp. 35–49: Abstract, GZIP-PS (435 KiB), PDF (419 KiB)

Benjamin Cahen
Stratonovich-Weyl correspondence for discrete series representations
pp. 51–68: Abstract, GZIP-PS (470 KiB), PDF (473 KiB)

Ondřej Došlý and Jana Řezníčková
An asymptotic formula for solutions of nonoscillatory half-linear differential equations
pp. 69–75: Abstract, GZIP-PS (381 KiB), PDF (381 KiB)